ITEM METADATA RECORD
Title: The spectrum of the laplacian of kahler-manifolds
Authors: Chen, By ×
Vanhecke, Lieven #
Issue Date: 1980
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:79 issue:1 pages:82-86
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science